# SDR DALA2019062753907

- Difficulty date: June 25, 2019
- Submitted: June 27, 2019
- Operation: Air carrier
- Aircraft: N341NB
- Make and model: Airbus A319-114
- Aircraft serial: 1738
- Aircraft time: 46,818 hours, 24,581 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE LEADING EDGE CUT OUT AREA SLAT TRACK2 INBOARD AND OUTBOARD SIDE ON RH WING (2 EA). PERFORMED PERMANENT REPAIR ON LEADING EDGE CUT OUT AREA SLAT TRACK 2 INBOARD AND OUTBOARD SIDE ON RH WING AS PER SRM A319 57-41-11- 283-006 AND SRM A319 57-41-11-300-021 MONITOR IS NOT REQUIRED DUE TO REPAIR IS CATEGORY A AS PER SRM A319 57-41-11-300-021.
